MathSciNet Relay Station
MathSciNet bibliographic data
MR1926001 14P05 (14C22 14H40)
Huisman, Johan A group law on smooth real quartics having at least 3 real branches. J. Théor. Nombres Bordeaux 14 (2002), no. 1, 249–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement